

Annual Conference -

Better, stronger, faster; The Mainframe.... the Machine!



New day 2.5 day 2.5 day

5-7th November 2018 Whittlebury Hall Hotel, Towcester NN12 8WP

Important Message

GSE UK Region Annual Conference has changed to a 2½ day format.

The conference will now run from the afternoon of Monday 5th November until Wednesday 7th November 2018.



General Information

The conference has been enhanced to two and a half days. As a result, there are changes to the running order of events for this year's conference. Some breaks have been extended to allow more time for networking and refreshment and of course we have two evenings to fill instead of just the one. There are still all the technical presentations based on current software enhancements, best practice, how to and why for deployment of new features, 101 classes for a new generation, ideas on how to leverage your current software investments. Some streams will run for the full 2.5 days, some will not.

We encourage you to take a closer look at the agenda than you may have done in the past, some of the sessions that are likely to have a very large audience may run more than once.

Meet with vendors to refresh your knowledge of what is available in the market place for your current or future requirements. Network with your peers and product/platform experts during the breaks, at pre-dinner drink, at the conference dinner, or over breakfast.





Who should attend

- Executives/managers with responsiblity for Mainframe based services
- Mainframe specialists in all disciplines
- Applications Developers
- Beginners to IT or the Mainframe
- Experienced Mainframe specialists branching into new areas



Agenda

Full agenda available on the website, all streams should be added by the end of July 2018 http://conferences.gse.org.uk/2018/agenda



Timetable



Monday:

11:30	Registration & Coffee
12:30	Conference Opening – Mark Wilson
12:45	15 Minute Break
13:00	Session
14:00	15 Minute Break
14:15	Session
15:15	Afternoon Refreshments - 30 Minutes
15:45	Session
16:45	15 Minute Break
17:00	Session
18:00	Free Time
18:15	ZOWE Presentation - TBC
19:00	Free Time
19:30	Fireworks, Free Bar and BBQ



Tuesday:

07:30	Registration & Coffee
09:00	Keynote : Mark Wilson
09:15	Keynote: Your Skills, Your Brand, Your
	Career - Paul Martynenko
10:15	15 Minute Break
10:30	Session
11:30	15 Minute Break
11:45	Session
12:45	Lunch *
13:45	Session
14:45	15 Minute Break
15:00	Session
16:00	Afternoon Refreshments - 30 Minutes
16:30	Session
17:30	5 Minute Break
17:35	Keynote: Difficult Conversations – Resli
	Costabell
18:20	Free Time
10.20	Dro Dinner Drinks

- 18:30 Pre-Dinner Drinks
- 19:30 Conference Dinner



Wednesday:

07:30	Registration & Coffee
08:00	Keynote: Al - Lubomir Cheytanov
08:30	Keynote: The seven ages of mainframe - Keith Banham
09:00	Breakfast Break
09:30	Session
10:30	15 Minute Break
10:45	Session
11:45	15 Minute Break
12:00	Session
13:00	Lunch *
14:00	Session
15:00	Prize Draws & Afternoon Refreshments
16:00	End of Conference

* New Lunch and Learn Sessions for Security





The individual stream sessions are available on the conference web site at <u>http://conferences.gse.org.uk/2018/agenda</u>

New Lunch and Learn

There are additional product focused sessions being offered in the Security Stream this year. Lunch will be provided in the Melbourne Room for attendees as they brush up on skills and learn something new.

Tuesday – Hosted by Vanguard Wednesday – Hosted by IBM zSecure

Exhibitors

Action Software GmbH ASG Beta Systems Software Limited Blenheim Software & Inspired Solutions Bluechip BMC Software CA Technologies Celerity Compuware Datakinetics DELL/EMC Ensono Enterprise Performance Strategies, Inc Flynet Limited GDOC Hitachi IBM Innovation Interchip



Interskill Learning L3C-IBA Luminex Macro 4 Micro Focus Model9 Software Oracle Red Hat Rocket Software RSM Partners SCC SEA Software Syncsort Inc Trident Services Vanguard Integrity Professionals Ltd Velocity Software GmbH Verhoef Training Ltd





GSE UK Member Conference Benefits

GSE UK Member organisations get up to 6 free places plus one trainee place to attend the conference. This covers registration, attending the sessions throughout the two and a half days of the conference, entry to the vendor exhibition, the conference fireworks, BBQ, dinner and pre-dinner drinks on Monday and Tuesday respectively, lunch on Tuesday and Wednesday, and all refreshment breaks.

Conference Fees

Follow us on social media, we will be running a competition a first and second prize of 2 nights' accommodation in the main hotel with free entry to the whole conference and days 2 and 3 respectively; entry will close at the Early Bird deadline and winners will be announced shortly afterwards.

The VAT inclusive fees are now as follows:-Delegates from GSE member companies (seebelow)£150 per dayDelegates from other non-membercompanies£240 per day

There is a 20% discount (inc. VAT) to this rate for registrations made during the early bird period (up to and including October 8th) and there will be a £30 admin surcharge (inc. VAT) for late registrations made after the Friday before the conference (November 2nd).

Each UK GSE member company is entitled to send up to six delegates and one bona fide trainee FREE OF CHARGE provided they register during the early bird period. Additional delegates will be charged at the prevailing member rate. Voucher codes are issued to each member company for this purpose. After the end of the early bird period vouchers issued to GSE member companies may still be used up to one week prior to the conference (Sunday October 28th) however they will be charged at HALF the relevant rate, i.e. £75 per day inc. VAT. Vouchers that have been purchased as a conference package can be redeemed free of charge at any time up to the Friday 2nd November after which a late fee of £30 will be charged.

Conference Registration

http://conferences.gse.org.uk/register

Fees in summary

Date	Members	Members	Non
Booked		Additional	Members
Prior to			
09/10/18	Free	£120	£192
10/10/18			
to	£75	£150	£240
28/10/18			
29/10/18			
to	£150	£150	£240
02/11/18			
On or			
after	£180	£180	£270
03/11/18			





Additional vouchers: The UK Conference Package

The GSE UK Conference Package enables companies, be they members or non-members of GSE, to purchase discounted "bulk" attendance to the annual UK Conference.

- The Conference Package is available to any company, be they member or nonmember, and offers benefits in addition to any benefits they obtain through being GSE members or conference sponsors/exhibitors.
- The Conference Package offers three voucher codes, each of which can be used to register at no charge for the two and a half days of the conference up to a week before the conference (October 29th).
- Voucher codes have no monetary value and unused voucher codes cannot be reimbursed or exchanged (but may be offered free of charge to a client or customer).
- For non-members the Package also allows additional conference registrations at the members' rate plus the ability to attend other UK working group meetings during the period of validity.

- The Conference Package can only be purchased during the early bird period and is valid for the UK conference in the year in which it is purchased and for working group meetings during the following 12 months.
- The cost of the Conference Package is £650 plus VAT (£780) for GSE members and £1,000 plus VAT (£1,200) for nonmembers.
- Companies are able to purchase multiple Conference Packages should they so wish.
- Requests to purchase the UK Conference Package should be sent by e-mail to <u>ukconference@gse.org.uk</u>.











Charities to be Supported by 2018 Conference

Every year speakers and delegates at the GSE UK Conference give donations to the charities we help by donating their speaker gifts and buying raffle tickets.

Last year we raised nearly £4000 that was split between Microtia UK and Cancer Research UK. Letters and emails of thanks were received from both charities and from QEF (Queen Elizabeth's Foundation for disabled people) which was nominated by one of the speakers.

Our charities for the 2018 conference will be Parkinson's UK and the Rainbow Trust and we hope that you will help us raise even more money for these worthy causes.

RAINBOW TRUST SUPPORTING FAMILIES WITH A SERIOUSLY ILL CHILD PARKINSON'S^{UK} CHANGE ATTITUDES. FIND A CURE. JOIN US.

GSE Conference Admin

If you have any questions about the conference, your registration, hotel rooms etc. or require assistance with the web site or registration process please contact GSE Conference Admin

e-mail	ukconference@gse.org.uk
Phone	+44 (0)7769 294100



Follow us on Social Media

Linkedin: https://www.linkedin.com/groups?home=&gid= 1741877&trk=anet_ug_hm

Twitter: https://twitter.com/gseukc





